MAUDE Adverse Event Report: BIOMET MICROFIXATION 1.5MM SYSTEM HIGH TORQUE (HT),SD,X-DR,SCR,5/PK; PLATE, BONE

BIOMET MICROFIXATION 1.5MM SYSTEM HIGH TORQUE (HT),SD,X-DR,SCR,5/PK; PLATE, BONE
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it was discarded, however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Distributor on behalf of facility.The user facility is foreign,therefore, a facility medwatch report will not be available.Foreign source: (b)(6).
 
Event or Problem Description
It was reported the screw head slipped, and the screw would not turn.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.Functional testing and inspections could not be performed due to the product not being returned and no photographs being provided.There will be no dhr review as the lot number remains unk.There are no indications of manufacturing defects.For this part (95-6104) and the previous one year (from the notification date) regarding stripped screw, there is a complaint rate of 0.004% which is no greater than the occurrence listed in the application fmea.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
1.5MM SYSTEM HIGH TORQUE (HT),SD,X-DR,SCR,5/PK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10683177
Report Number0001032347-2020-00510
Device Sequence Number11565359
Product Code JEY
UDI-Device Identifier00841036056650
UDI-Public00841036056650
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number95-6104
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1